# SDR DALA2021032901818

- Difficulty date: March 27, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 67,834 hours, 31,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3254 CORROSION WEB FRAME 20 -Y1590 APPROX FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED WEB PER A320 SRM 51-42-11, AND 51-72-11. (1766227)
